# SDR DALA2024061806201

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 89,324 hours, 22,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: None
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:608. CORRECTIVE ACTION: ALL OPS NML. NTF. (0394493)
